Skip to Main content Skip to Navigation
Journal articles

The double competition multigraph of a digraph

Abstract : In this article, we introduce the notion of the double competition multigraph of a digraph. We give characterizations of the double competition multigraphs of arbitrary digraphs, loopless digraphs, reflexive digraphs, and acyclic digraphs in terms of edge clique partitions of the multigraphs.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.inria.fr/hal-01349048
Contributor : Coordination Episciences Iam <>
Submitted on : Tuesday, July 26, 2016 - 5:36:18 PM
Last modification on : Thursday, July 19, 2018 - 8:18:02 PM

File

2489-9844-1-PB.pdf
Explicit agreement for this submission

Identifiers

  • HAL Id : hal-01349048, version 1

Collections

Citation

Yoshio Sano, Jeongmi Park. The double competition multigraph of a digraph. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no.2 (2), pp.303-310. ⟨hal-01349048⟩

Share

Metrics

Record views

87

Files downloads

1054